# SDR CALA2025081407729

- Difficulty date: August 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 45,424 hours, 4,351 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Faulted
- Location: Zone 300
- Part time: 46,460 hours, 4,432 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STABILIZER CONTROL CHANNEL (L2) HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 27105.  DEACTIVATED THE INOPERATIVE STAB CONTROL CHANNEL AS REQUIRED ON CARD 27105, IAW AMM DDG 27-41-03.  INSTALLED INOPERATIVE STICKER ADJACENT TO AFFECTED L2 STAB CUTOUT SWITCH ON FWD CONTROL STAND.  REPLACED HORIZONTAL STAB POSITION SENSOR 2 IAW AMM DMC-B787-A-27-48-01-00A-520A-A GROUND TEST PASSED.
